Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 115, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 15, 2005, 9:39 PM CDT for Barber County, Pratt County, Stafford County, Kansas. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2005, 9:39 PM CDT (02:39 UTC)
- Expired
- Jun 15, 2005, 10:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
Counties Barber County, KS, Pratt County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 102 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 9:39 PM CDT | TSTM WND DMG | Radium, KS | 12 INCH TREE LIMBS DOWN. |
| Jun 15, 10:35 PM CDT | TSTM WND GST 60 | 3 W Pratt, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 7:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2864 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1729 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 160241
SVRDDC
KSC007-151-185-160345-
/O.NEW.KDDC.SV.W.0115.050616T0239Z-050616T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
939 PM CDT WED JUN 15 2005
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STAFFORD COUNTY IN SOUTH CENTRAL KANSAS.
PRATT COUNTY IN SOUTH CENTRAL KANSAS.
BARBER COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 1045 PM CDT
* AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO ONE INCH
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SEWARD TO 26 MILES WEST OF
AETNA...MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF BARBER COUNTY...
RURAL AREAS OF PRATT COUNTY...
RURAL AREAS OF STAFFORD COUNTY...
SEWARD...
DILLWYN...
ST. JOHN...
HUDSON...
SUN CITY...
STAFFORD...
SAWYER...
ZENITH...
CAIRO...
MEDICINE LODGE...
HARDTNER...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING WAS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3824 9890 3799 9891 3790 9900 3700 9900
3701 9847 3823 9848
$$
RITTERLING4 follow-up statements
000
WWUS53 KDDC 160256
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
955 PM CDT WED JUN 15 2005
KSC007-151-185-160345-
/O.CON.KDDC.SV.W.0115.000000T0000Z-050616T0345Z/
STAFFORD KS-PRATT KS-BARBER KS-
955 PM CDT WED JUN 15 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR STAFFORD...PRATT AND
BARBER COUNTIES UNTIL 1045 PM CDT...
AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
ONE INCH SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM RAYMOND TO 7 MILES
SOUTH OF ST. JOHN TO WELLSFORD...AND MOVING SOUTHEAST AT 40 MPH.
ANOTHER LINE OF STRONG TO SEVERE THUNDERSTORMS WAS LOCATED FROM 6
MILES NORTH OF COLDWATER TO 17 MILES SOUTH OF COLDWATER...AND WAS
MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF BARBER COUNTY...
RURAL AREAS OF PRATT COUNTY...
RURAL AREAS OF STAFFORD COUNTY...
BYERS...
CULLISON...
ZENITH...
PRESTON...
COATS...
SUN CITY...
LAKE CITY...
ISABEL...
MEDICINE LODGE...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHWESTERN KANSAS. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3702 9846 3701 9899 3781 9900 3791 9899
3799 9890 3824 9888 3823 9848
$$
LACY000
WWUS53 KDDC 160317
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1016 PM CDT WED JUN 15 2005
KSC007-151-185-160345-
/O.CON.KDDC.SV.W.0115.000000T0000Z-050616T0345Z/
STAFFORD KS-PRATT KS-BARBER KS-
1016 PM CDT WED JUN 15 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR STAFFORD...PRATT AND
BARBER COUNTIES UNTIL 1045 PM CDT...
AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HAVILAND TO 5 MILES
NORTHWEST OF PARTRIDGE...AND MOVING EAST AT 25 MPH. ANOTHER LINE OF
STRONG TO SEVERE THUNDERSTORMS WAS LOCATED FROM 12 MILES NORTHEAST
OF COLDWATER TO 24 MILES SOUTHEAST OF COLDWATER MOVING EAST AT 40
MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF BARBER COUNTY...
RURAL AREAS OF PRATT COUNTY...
RURAL AREAS OF STAFFORD COUNTY...
NEOLA...
IUKA...
CULLISON...
PRESTON...
PRATT...
CAIRO...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHWESTERN KANSAS. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3702 9846 3701 9899 3781 9900 3791 9899
3799 9890 3824 9888 3823 9848
$$
LACY000 WWUS53 KDDC 160332 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1030 PM CDT WED JUN 15 2005 KSC185-160340- /O.CAN.KDDC.SV.W.0115.000000T0000Z-050616T0345Z/ STAFFORD KS- 1030 PM CDT WED JUN 15 2005 ...THE SEVERE THUNDERSTORM WARNING FOR STAFFORD COUNTY HAS BEEN CANCELLED... AT 1025 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE COUNTY AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN KANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING FOR SOUTH CENTRAL KANSAS. LAT...LON 3781 9899 3782 9847 3703 9846 3702 9897 $$ KSC007-151-160345- /O.CON.KDDC.SV.W.0115.000000T0000Z-050616T0345Z/ PRATT KS-BARBER KS- 1030 PM CDT WED JUN 15 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PRATT AND BARBER COUNTIES UNTIL 1045 PM CDT... AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ARLINGTON TO CROFT...AND MOVING EAST AT 35 MPH. ANOTHER LINE OF STRONG TO SEVERE THUNDERSTORMS WAS LOCATED FROM 20 MILES WEST OF MEDICINE LODGE TO 24 MILES SOUTHWEST OF MEDICINE LODGE...MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL AREAS OF BARBER COUNTY... RURAL AREAS OF PRATT COUNTY... PRATT... SUN CITY... COATS... SAWYER... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN KANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING FOR SOUTH CENTRAL KANSAS. LAT...LON 3781 9899 3782 9847 3703 9846 3702 9897 $$ LACY
000 WWUS53 KDDC 160344 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1044 PM CDT WED JUN 15 2005 KSC007-151-160354- /O.EXP.KDDC.SV.W.0115.000000T0000Z-050616T0345Z/ PRATT KS-BARBER KS- 1044 PM CDT WED JUN 15 2005 ...THE SEVERE THUNDERSTORM WARNING FOR BARBER AND PRATT COUNTIES WILL EXPIRE AT 1045 PM CDT... AT 1042 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORMS THAT WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF KINGMAN TO COATS TO 7 MILES WEST OF HARDTNER...MOVING EAST AT 35 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN KANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING FOR SOUTH CENTRAL KANSAS. LAT...LON 3781 9899 3782 9847 3703 9846 3702 9897 $$ LACY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:02 PM CDT, 6 hours 37 minutes earlier.
Area forecast discussion, Jun 15, 3:02 PM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 302 PM CDT WED JUN 15 2005 .DISCUSSION... DAYS 1-2... THE FORECAST CHALLENGES ARE TIMING AND LEVEL OF POPS FIRST 24 HOURS, AND AGAIN 36-48 HOURS OUT. THERE WILL BE PLENTY OF MOISTURE FOR ANY CONVECTION TO WORK WITH, SO WENT WITH 50 POPS EARLY TONIGHT IN WEST, WITH SEVERE STORMS POSSIBLE, AND BRING 60 POPS IN THE SOUTHEAST COUNTIES AFTER MIDNIGHT. HAIL SHOULD BE THE MAIN THREAT, WITH STRONG WINDS A SECONDARY CONCERN. THE DIRECTIONAL SHEAR IS NOT TOO STRONG, NOR IS THE OVERALL SHEAR PROFILE, THUS TORNADOES DO NOT APPEAR TO BE A THREAT. IN CERTAIN PARTS OF THE CWA, ESPECIALLY THE SOUTHEAST, HEAVY RAIN IS A POSSIBILITY. CHECKING THE 6 HOUR FLASH FLOOD GUIDANCE FROM 15/12Z, IT WOULD TAKE 3.0-3.3 INCHES IN 6 HOURS TO CAUSE PROBLEMS, AND DO NOT EXPECT THAT MUCH RAIN, MORE LIKE 1.0 INCHES IN MOST HEAVY SPOTS. -LATE ADDITION: SPC JUST ISSUED SEVERE THUNDERSTORM WATCH #484, THE THE EXACT AREA I HAD SEVERE WORDING IN ZONES. WILL HAVE TO WAIT AND SEE JUST HOW MUCH OF AN MCS FORMS TONIGHT, AS THERE WILL BE DIFFERENT FORCES COMING INTO PLAY. ONE IS A SHORT WAVE CROSSING NORTHERN COLORADO AND DIVING ESE OVERNIGHT. IT SHOULD ENCOUNTER A NORTHWARD MOVING WARM FRONT PUSHING NORTH FROM OKLAHOMA. WILL HAVE TO WAIT AND SEE. THE LATEST RUC FROM 18Z BREAKS OUT A LITTLE LINE OF CONVECTION OVER THE EASTERN CWA BY 21Z, AND THE CURRENT RADAR LOOP WOULD INDICATE THE FOCUS REGION HAS MOVED FARTHER EAST THAN PRATT/MEDICINE LODGE ALREADY BY 18Z. THUS, WILL NOT LOOK FOR PRECIPITATION THERE UNTIL AFTER MIDNIGHT. ANOTHER MCS IS LIKELY TO FORM THURSDAY EVENING, PERHAPS JUST A LITTLE FURTHER SOUTH THAN TONIGHTS. IF SO, THERE WILL BE PLENTY OF TIME TO UPDATE THE FORECAST FOR MORE PRECISE LOCATIONS AND HIGHER POPS IF NEEDED. WILL HAVE TO WAIT AND SEE IF THE MCS FORMATION REGION WILL BE NEAR OR TOO FAR SOUTH TO AFFECT DDCS CWA. WENT WITH A BLANKET POP 30 PERCENT FOR NOW. DID NOT CHANGE MINS TONIGHT OR THURSDAY NIGHT, NOR MAXTS FOR THURSDAY, AS THEY SEEMED ON TRACK. DID STRUGGLE A BIT TO GET SURROUNDING OFFICES TO COME DOWN ON MAXTS FOR FRIDAY, BUT MOST CONCURRED. IF THE MCS EXITS AS FORECAST, A FRONT SHOULD SLIDE SOUTH, LEAVING US IN EAST TO SOUTHEAST UPSLOPE FLOW. ALSO, CLOUDS WILL EITHER LINGER OR RE-DEVELOP AS THE COLD AIR, AND THUS THINK TEMPERATURES WILL STRUGGLE TO CLIMB IN THE AFTERNOON. THE LOW TO MID 80S MAY NOT STILL BE COOL ENOUGH. DAYS 3-7... THE PRIMARY WORD FOR MOST OF THE PERIOD CONTINUES TO BE: RIDGE. MEDIUM RANGE MODELS AND ENSEMBLES CONTINUE TO BE IN FAIRLY GOOD AGREEMENT ON THE GENERAL PATTERN. WE MAY GET ONE MORE NIGHT OF MCS ACTIVITY FRIDAY NIGHT BEFORE THE RIDGE STARTS TO AMPLIFY THIS WEEKEND, SO KEPT THE LOW POPS GOING THERE. AFTER THAT, MOST OF THE PRECIPITATION WILL BE SHIFTED NORTH OF THE CWA AS HEIGHTS RISE OVER THE CENTRAL CONUS. TEMPS WILL BE BACK UP INTO THE LOW TO MID 90S FOR THE MOST PART THROUGH EARLY NEXT WEEK. CURRENT FORECAST GRIDS LOOK TO BE MOSTLY ON TRACK SO MADE ONLY MINOR TWEAKS TO WHAT WE HAD GOING. THINK THAT THIS PATTERN WILL HOLD THROUGH WEDNESDAY, THEN THE GFS AND CANADIAN ENSEMBLE MEANS START TO SLOWLY DE-AMPLIFY THE RIDGE. THINK WE COULD START TO GET SOME CONVECTIVE ACTIVITY AGAIN LATE IN THE 8-10 DAY PERIOD AS THE JET COMES BACK SOUTH. && .PRELIMINARY POINT TEMPS/POPS... DDC 66 88 66 82 / 50 0 20 20 GCK 64 88 64 82 / 40 20 20 20 EHA 63 92 64 83 / 40 20 20 20 LBL 65 91 65 82 / 40 20 20 20 HYS 64 87 65 80 / 50 0 20 20 P28 67 90 67 83 / 60 0 20 20 && .DDC WATCHES/WARNINGS/ADVISORIES... .KS...NONE. && 12/26
Hazardous weather outlook, Jun 15, 10:50 AM CDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1050 AM CDT WED JUN 15 2005 KSZ030-031-043>046-061>066-074>081-084>090-161000- BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON- HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT- RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO- 1050 AM CDT (950 AM MDT) WED JUN 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON WEST OF A LAKIN TO HUGOTON LINE, AND THEN THROUGH THE EVENING HOURS WEST OF HAYS TO COLDWATER LINE. THE MAIN HAZARD FROM THESE STORMS WILL BE HAIL TO THE SIZE OF GOLFBALLS, WITH WIND GUSTS AS HIGH AS 70 MPH ALSO POSSIBLE. THUNDERSTORMS ARE EXPECTED TO FIRST DEVELOP IN EASTERN COLORADO AFTER 3 PM CDT TODAY, AND THEN MOVE INTO FAR WESTERN KANSAS AFTER 5 PM CDT. THIS THUNDERSTORM ACTIVITY WILL SPREAD EASTWARD DURING THE EVENING HOURS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH A FEW OF THE STORMS EARLY TONIGHT...ESPECIALLY SOUTH AND EAST OF DODGE CITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AGAIN ON THURSDAY ACROSS SOUTHWEST KANSAS. PLENTY OF MOISTURE WILL STILL BE AROUND WITH ANOTHER DISTURBANCE OUT OF THE ROCKIES IN THE LATE AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL ONCE AGAIN BE THE MAIN HAZARDS WITH THESE STORMS. THUNDERSTORMS ARE ALSO POSSIBLE ON FRIDAY. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY AFTER 5 PM CDT WEST OF A LAKIN TO HUGOTON LINE, AND THEN AFTER 8 PM WEST OF A HAYS TO COLDWATER LINE. 12
In the hours before
Local storm report, Jun 15, 6:27 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
627 PM CDT WED JUN 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 12 W TREGO CENTER 38.88N 100.12W
06/15/2005 1.50 INCH TREGO KS CO-OP OBSERVER
0620 PM HAIL 6 S COLLYER 38.95N 100.12W
06/15/2005 1.75 INCH TREGO KS PUBLIC
&&
KRUSELocal storm report, Jun 15, 7:07 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
707 PM CDT WED JUN 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL 6 S COLLYER 38.95N 100.12W
06/15/2005 1.75 INCH TREGO KS PUBLIC
&&
MGERARDLocal storm report, Jun 15, 8:15 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
815 PM CDT WED JUN 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 10 S COLLYER 38.89N 100.12W
06/15/2005 2.75 INCH TREGO KS TRAINED SPOTTER
0804 PM TORNADO 6 S TREGO CENTER 38.79N 99.90W
06/15/2005 TREGO KS TRAINED SPOTTER
TORNADO SEEN BY DOPPLER ON WHEELS GROUP.
&&
MGERARDLocal storm report, Jun 15, 8:27 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
827 PM CDT WED JUN 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND GST 3 S COLLYER 38.99N 100.12W
06/15/2005 68 MPH TREGO KS NWS EMPLOYEE
0745 PM TSTM WND DMG 1 NE SHIELDS 38.63N 100.44W
06/15/2005 LANE KS TRAINED SPOTTER
8 INCH TREE LIMBS DOWN.
&&
MGERARDLocal storm report, Jun 15, 8:37 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
837 PM CDT WED JUN 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TORNADO 11 S TREGO CENTER 38.72N 99.90W
06/15/2005 TREGO KS LAW ENFORCEMENT
0807 PM TORNADO 13 S TREGO CENTER 38.69N 99.90W
06/15/2005 TREGO KS LAW ENFORCEMENT
&&
MGERARDLocal storm report, Jun 15, 9:01 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
901 PM CDT WED JUN 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL MCCRACKEN 38.58N 99.57W
06/15/2005 1.00 INCH RUSH KS LAW ENFORCEMENT
0843 PM HAIL ALEXANDER 38.47N 99.55W
06/15/2005 1.00 INCH RUSH KS LAW ENFORCEMENT
0848 PM HAIL 5 W RUSH CENTER 38.46N 99.40W
06/15/2005 1.00 INCH RUSH KS LAW ENFORCEMENT
0855 PM HAIL HAYS 38.88N 99.32W
06/15/2005 1.00 INCH ELLIS KS LAW ENFORCEMENT
ALSO TORRENTIAL RAIN
&&
TSBThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:03 PM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 44 min |
| Jun 15, 7:23 PM CDT | Tornado Warning | DDC | Trego | 52 min |
| Jun 15, 7:34 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 41 min |
| Jun 15, 7:42 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 35 min |
| Jun 15, 7:44 PM CDT | Severe Thunderstorm Warning | DDC | Seward | 17 min |
| Jun 15, 7:48 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell | 42 min |
| Jun 15, 8:13 PM CDT | Tornado Warning | DDC | Pawnee, Rush | 47 min |
| Jun 15, 8:13 PM CDT | Tornado Warning | DDC | Ness, Trego | 18 min |
| Jun 15, 8:24 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 21 min |
| Jun 15, 8:25 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 65 min |
| Jun 15, 8:33 PM CDT | Severe Thunderstorm Warning | DDC | Gray | 12 min |
| Jun 15, 8:49 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 30 min |
| Jun 15, 9:00 PM CDT | Tornado Warning | DDC | Pawnee, Rush | 22 min |
| Jun 15, 9:16 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Rush | 32 min |
| Jun 15, 9:27 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 48 min |
| Jun 16, 4:39 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 66 min |
| Jun 16, 4:41 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 64 min |
| Jun 16, 4:47 PM CDT | Severe Thunderstorm Warning | DDC | Kearny | 58 min |
| Jun 16, 5:02 PM CDT | Severe Thunderstorm Warning | DDC | Finney | 58 min |
| Jun 16, 5:11 PM CDT | Severe Thunderstorm Warning | DDC | Comanche | 64 min |
| Jun 16, 5:37 PM CDT | Severe Thunderstorm Warning | DDC | Haskell | 53 min |
| Jun 16, 5:41 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 69 min |
| Jun 16, 5:45 PM CDT | Severe Thunderstorm Warning | DDC | Kearny | 45 min |
| Jun 16, 5:53 PM CDT | Tornado Warning | DDC | Meade | 29 min |
| Jun 16, 6:00 PM CDT | Severe Thunderstorm Warning | DDC | Finney | 51 min |
| Jun 16, 6:06 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa | 54 min |
| Jun 16, 6:12 PM CDT | Severe Thunderstorm Warning | DDC | Comanche | 40 min |
| Jun 16, 6:17 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 58 min |
| Jun 16, 6:22 PM CDT | Severe Thunderstorm Warning | DDC | Haskell | 53 min |
| Jun 16, 6:30 PM CDT | Tornado Warning | DDC | Haskell | 45 min |
| Jun 16, 6:45 PM CDT | Tornado Warning | DDC | Seward | 60 min |
| Jun 16, 6:45 PM CDT | Tornado Warning | DDC | Seward | 47 min |
| Jun 16, 6:53 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 52 min |
| Jun 16, 6:58 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa | 37 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.